# SDR AALA202103319019

- Difficulty date: March 27, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 57,637 hours, 24,198 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RT FWD OVERWING EMERGENCY EXIT DOOR WARNING SWITCH INOPERATIVE.   CLEANED WARNING SWITCH IAW B737NG AMM 20-00-02, OPS CHECK GOOD.
